# SDR UPS99830877

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2120 · Air Distribution System
- Part: Pack
- Condition: Failed
- Location: Air Distribution
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 1 BUS PWR FAIL LIGHT ILLUMINATED ON BLOCK IN.  COCKPIT FILLED W/PACK SMOKE EVEN THOUGH PACK WAS OFF.  COULD STILL HEAR FAN OPERATING AND COOLING DOORS OPEN.  TROUBLESHOT SYSTEM PER MM 24-20-00.  RECONNECTED NR 3 GENERATOR, RAN ENGINE, SYSTEM OPS CHECKS GOOD.  SEE M180145.
